Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Form of solutions to the $p$-adic equation $y' = 0$


Author: Gerald S. Stoller
Journal: Bull. Amer. Math. Soc. 82 (1976), 557-559
MSC (1970): Primary 34G05, 12B99; Secondary 28-00, 43A75, 43A85
DOI: https://doi.org/10.1090/S0002-9904-1976-14097-9
MathSciNet review: 0410021
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Dieudonné, Sur les fonctions continues p-adiques, Bull. Sci. Math. 68 (1944), 79-95. MR 7, 111. MR 13142
  • 2. A. F. Monna, Analyse non-Archimédienne, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 56, Springer-Verlag, Berlin and New York, 1970. MR 45 #4101. MR 295033
  • 3. M. van der Put, Dissertation, Univ. of Utrecht, 1967.
  • 4. W. H. Schikhof, Differentiation in non-archimedean valued fields, Nederl. Akad. Wetensch. Proc. Ser. A 73 = Indag. Math. 32 (1970), 35-44. MR 41 #7433. MR 262828
  • 5. Gerald S. Stoller, Form of solutions to the equation y' = 0 over p-adics (to appear).
  • 6. L. Gruson and M. van der Put, Banach spaces, Table Ronde d'Analyse non archimédienne (Paris, 1972), Bull. Soc. Math. France, Mém. No. 39-40, Soc. Math. France, Paris, 1974, pp. 55-100. MR 51 #1426. MR 365173

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 12B99, 28-00, 43A75, 43A85

Retrieve articles in all journals with MSC (1970): 34G05, 12B99, 28-00, 43A75, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14097-9

American Mathematical Society